Open Access
Translator Disclaimer
August, 1994 A Strong Law for the Height of Random Binary Pyramids
Hosam M. Mahmoud
Ann. Appl. Probab. 4(3): 923-932 (August, 1994). DOI: 10.1214/aoap/1177004977

Abstract

By embedding in a suitable continuous-time process, we find a strong law for $h_n$, the height of a random binary pyramid of order $n$. We show that $h_n/\ln n$ converges almost surely to a constant limit and we determine that limit.

Citation

Download Citation

Hosam M. Mahmoud. "A Strong Law for the Height of Random Binary Pyramids." Ann. Appl. Probab. 4 (3) 923 - 932, August, 1994. https://doi.org/10.1214/aoap/1177004977

Information

Published: August, 1994
First available in Project Euclid: 19 April 2007

zbMATH: 0812.60073
MathSciNet: MR1284991
Digital Object Identifier: 10.1214/aoap/1177004977

Subjects:
Primary: 60J80
Secondary: 60F15

Keywords: Random trees , Stochastic processes , strong laws

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.4 • No. 3 • August, 1994
Back to Top